# SDR AALA20101010TUL04

- Difficulty date: October 10, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N670AA
- Make and model: Boeing 757223
- Aircraft serial: 25335
- Aircraft time: 59,036 hours, 20,670 cycles
- Engine: Rroyce RB211535*
- Engine time: 7,348 hours, 2,624 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N20046
- Part serial: 01862
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

BOS - THE TOWER REPORTED SMOKE COMING FROM LEFT HAND MAIN GEAR UPON LANDING.  TOWER DECLARED EMERGENCY.  SMOKE WAS ALSO COMING FROM LEFT HAND ENGINE AS REPORTED BY EMERGENCY CREW.  PERFORMED EMERGENCY SHUTDOWN AND PULLED FIRE HANDLE.  EXAMINATION CONFIRMED ENGINE OK.  INSPECTED LEFT MAIN GEAR TRUCK AND FOUND TRUCK POSITIONER ACTUATOR LEAKING.  REPLACED LEFT HAND POSITIONER ACTUATOR AND REPLACED NUMBER 5 BRAKE AND TIRE.  SYSTEM GROUND CHECK NORMAL OPERATION.
